# SDR CALA2025031402828

- Difficulty date: March 14, 2025
- Submitted: March 14, 2025
- Operation: Air carrier
- Aircraft: N76516
- Make and model: Boeing 737824
- Aircraft serial: 37096
- Aircraft time: 52,134 hours, 18,780 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Condition: Bent
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1R LEFT SLIDE BAR BRACKET LOOSE BENT J HOOK TO SECURE GIRT BAR. AMM TASK 25-66-01-200-802
